MAUDE Adverse Event Report: Terumo Corporation, Ashitaka PROGREAT; CATHETER, INTRAVASCULAR, DIAGNOSTIC

Terumo Corporation, Ashitaka PROGREAT; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number MC*PE24131YB
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that during a visceral procedure, the progreat broke off inside the patient.On 10 july 2026: additional information received: there was no blood loss.The event occurred during the visceral procedure.The progreat fragment remains inside the patient.
 
Additional Manufacturer Narrative
A1: patient identifier: not provided due to hospital policy.A2: age & date of birth: not provided due to hospital policy.A3b: sex: not provided due to hospital policy.A4: weight: not provided due to hospital policy.A5: ethnicity: not provided due to hospital policy.A6: race: not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E2: health professional: unknown.E3: occupation: unknown.The actual device was not available; therefore, the actual device will not be returned for evaluation.Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.No other similar report was found in the past.Since the details of the circumstances under which this event occurred were unknown, and the actual device was not returned and investigation of it could not be performed, it was not possible to clarify the cause of occurrence.For the related report please see section h10 terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
PROGREAT
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomya city, 418
JA  418
Manufacturer (Section G)
Terumo Corporation, Ashitaka
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
+1(949)989-0491
MDR Report Key50059905
Report Number9681834-2026-00171
Device Sequence Number18824136
Product Code DQO
UDI-Device Identifier04987350729286
UDI-Public(01)04987350729286(17)271231(10)260123
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K170223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC*PE24131YB
Device Catalogue NumberMC*PE24131YB
Device Lot Number260123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown